Alert archive / Georgia / River Flood Warnings in 2025

River Flood Warning 76, NWS Atlanta, GA

March 15, 2025Chattooga County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 15, 2025, 10:33 AM EDT for Chattooga County, Georgia. It took effect at Mar 16, 2025, 6:34 AM EDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 15, 2025, 10:33 AM EDT (14:33 UTC)
In effect from
Mar 16, 2025, 6:34 AM EDT
Expired
Mar 17, 2025, 7:00 AM EDT
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Chattooga County, GA

The radar

The Northeast Alabama radar (KHTX), 81 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattooga River at Summerville (SUMG1). The gauge peaked at 6.54 ft at Mar 16, 2025, 1:00 PM EDT.

actionminormoderate5101503/1503/1603/1703/18
Action stage
12 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02398000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

392 
WGUS42 KFFC 151433
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1033 AM EDT Sat Mar 15 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Chattooga River at Summerville affecting Chattooga County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

GAC055-160300-
/O.NEW.KFFC.FL.W.0076.250316T1034Z-250317T1100Z/
/SUMG1.1.ER.250316T1034Z.250316T1800Z.250317T0444Z.NO/
1033 AM EDT Sat Mar 15 2025

...FLOOD WARNING IN EFFECT FROM SUNDAY MORNING TO MONDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Chattooga River at Summerville.

* WHEN...From Sunday morning to Monday morning.

* IMPACTS...At 16 feet, Minor flooding continues and expands further 
  into the woodlands and fields along the river upstream and 
  downstream from the gage on U.S. Highway 27 or Rome Boulevard.

* ADDITIONAL DETAILS...
  - At 9:45 AM EDT Saturday the stage was 2.7 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 16.3 feet early tomorrow
    afternoon. It will then fall below flood stage early Monday
    morning.
  - Flood stage is 14 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533


$$
2 follow-up statements
240 
WGUS82 KFFC 152330
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
730 PM EDT Sat Mar 15 2025

...The Flood Warning is extended for the following rivers in 
Tennessee...Georgia...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties.

...The Flood Warning continues for the following rivers in Georgia...

  Chattooga River at Summerville affecting Chattooga County.

  South Chickamauga Creek at Ringgold affecting Catoosa County.

  Conasauga River at Tilton affecting Gordon, Murray and Whitfield 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC083-TNC065-161130-
/O.EXT.KFFC.FL.W.0078.250316T0100Z-250317T1009Z/
/ENGG1.1.ER.250316T0100Z.250316T1200Z.250317T0409Z.NO/
730 PM EDT Sat Mar 15 2025

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Lookout Creek near New England.

* WHEN...Until Monday morning.

* IMPACTS...At 13.0 feet, Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftonia area.

* ADDITIONAL DETAILS...
  - At 7:15 PM EDT Saturday the stage was 6.9 feet.
  - Forecast...The river is expected to rise above flood stage by
    Sunday morning with a crest of 13.5 feet. It will then fall
    below flood stage early Monday morning.
  - Flood stage is 12.0 feet.
  - Flood History...This crest compares to a previous crest of
    13.5 feet on 09/21/2021.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$

GAC055-161130-
/O.EXT.KFFC.FL.W.0076.250316T1034Z-250317T1044Z/
/SUMG1.1.ER.250316T1034Z.250316T1800Z.250317T0444Z.NO/
730 PM EDT Sat Mar 15 2025

...FLOOD WARNING NOW IN EFFECT FROM SUNDAY MORNING TO MONDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Chattooga River at Summerville.

* WHEN...From Sunday morning to Monday morning.

* IMPACTS...At 16.0 feet, Minor flooding continues and expands 
  further into the woodlands and fields along the river upstream and 
  downstream from the gage on U.S. Highway 27 or Rome Boulevard.

* ADDITIONAL DETAILS...
  - At 6:45 PM EDT Saturday the stage was 2.7 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 16.3 feet early tomorrow
    afternoon. It will then fall below flood stage early Monday
    morning.
  - Flood stage is 14.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.2 feet on 02/13/2025.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533


$$

GAC047-161130-
/O.CON.KFFC.FL.W.0075.250316T1200Z-250316T1800Z/
/SCKG1.1.ER.250316T1200Z.250316T1200Z.250316T1200Z.NO/
730 PM EDT Sat Mar 15 2025

...FLOOD WARNING REMAINS IN EFFECT FROM SUNDAY MORNING TO SUNDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...South Chickamauga Creek at Ringgold.

* WHEN...From Sunday morning to Sunday afternoon.

* ADDITIONAL DETAILS...
  - At 6:30 PM EDT Saturday the stage was 4.2 feet.
  - Forecast...The river is expected to rise to a crest of 15.0
    feet tomorrow morning.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.7 feet on 02/11/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
      3487 8515 3494 8515


$$

GAC129-213-313-161130-
/O.CON.KFFC.FL.W.0077.250317T1715Z-250318T1800Z/
/TLNG1.1.ER.250317T1715Z.250318T0000Z.250318T1200Z.NO/
730 PM EDT Sat Mar 15 2025

...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY AFTERNOON TO TUESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Conasauga River at Tilton.

* WHEN...From Monday afternoon to Tuesday afternoon.

* IMPACTS...At 18.0 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands...fields and pastures along the river  
  upstream and downstream from the gage on the Brackett Ridge Road 
  bridge.

* ADDITIONAL DETAILS...
  - At 7:00 PM EDT Saturday the stage was 3.5 feet.
  - Forecast...The river is expected to rise above flood stage
    early Monday afternoon to a crest of 18.5 feet Monday
    evening. It will then fall below flood stage Tuesday morning.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    18.6 feet on 04/04/1970.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
      3471 8497


$$
832 
WGUS82 KFFC 160833
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
433 AM EDT Sun Mar 16 2025

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Conasauga River at Tilton affecting Gordon, Murray and Whitfield 
  Counties.

  Chattooga River at Summerville affecting Chattooga County.

GAC055-160945-
/O.CAN.KFFC.FL.W.0076.250316T1034Z-250316T0833Z/
/SUMG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
433 AM EDT Sun Mar 16 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Chattooga River at Summerville.

* ADDITIONAL DETAILS...
  - At 3:45 AM EDT Sunday the stage was 4.1 feet and rising.
  - Forecast...The river is expected to rise through this
    afternoon, but remain below Minor Flood Stage. Therefore, the
    River Flood Warning is cancelled.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533


$$

GAC129-213-313-160945-
/O.CAN.KFFC.FL.W.0077.250317T1715Z-250316T0833Z/
/TLNG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
433 AM EDT Sun Mar 16 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Conasauga River at Tilton.

* ADDITIONAL DETAILS...
  - At 4:00 AM EDT Sunday the stage was 5.0 feet and rising.
  - Forecast...The river is expected to rise through Monday, but
    remain below Minor Flood Stage. Therefore, the River Flood
    Warning is cancelled.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
      3471 8497


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 15, 7:48 AM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Mar 15, 7:48 AM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
748 AM EDT Sat Mar 15 2025

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Sunday)
Issued at 329 AM EDT Sat Mar 15 2025

The short term portion of the forecast will be dominated by the
potential for severe weather later this afternoon/evening and into
the overnight hours.

In the mid levels, low pressure currently across central IA will
move almost directly north into central Canada today. A digging
longwave trough will move into the MS River Valley this evening and
continue eastward overnight. Strong shortwave energy will dig into
the base of the trough as it pushes east, with the trough becoming
negatively tilted as it approaches the CWA.

A cold front and squall line are currently approaching the
Mississippi River Valley. Supercell thunderstorms have developed
ahead of the main line across eastern Mississippi. The hi-res models
have initialized fairly well with the activity across eastern MS.
These storms should continue to track eastward across portions of AL
early this morning, but should weaken as move into eastern portions
of AL.

The squall line and cold front will continue to move east today and
begin impacting the CWA later this afternoon/evening and well into
the overnight hours. As is the case across MS this morning, expect
convection to break out ahead of the main squall line/front across
western portions of GA later this afternoon and evening.

This storm system will have plenty of energy at all levels to work
with. Especially impressive is the mid level dynamic energy and the
broad scale lift that is associated with the couple jet structure at
250mb. At the lower levels, a strong LLJ of 70 to 80kt at 850mb will
translate eastward today. Closer to the surface, the system will
have some SBCAPE to work with, generally 500-1000 J/kg. What is also
impressive are the mid level lapse rates that have consistently
ranged from the 6.6-8 C/km. The lapse rates are a bit higher during
the late afternoon/early evening (peak heating), so any storms that
develop out ahead of the main line will have a higher potential to
produce some large hail. There is also high potential for damaging
wind and tornadoes with strong shear and high helicity values that
start in the late afternoon/evening and will continue well into the
overnight hours. SPC has kept the "Moderate Risk" between the ATL
metro and the AL state line, this looks very reasonable. Models do
try and weaken the line as it pushes into east central portions of
GA. Do think some weakening is likely, but strong, dynamically
forced systems like these do tend to stay stronger than some of the
models forecast. Have kept the severe wording in the zones, but not
confident of the coverage as the system approaches the far SE zones
towards 12Z.

In addition to the potential for severe weather, this system will
also produce locally heavy rainfall. Training of storms combined
with orographic lift will lead to enhanced rainfall totals across
portions of north GA. Will go ahead and extend the FFA a little
eastward this morning.

Will also make some slight adjustments to the Wind Advisory. Will
also extend it eastward to cover the Athens metro. The gradient does
seem to lessen a bit across SE areas of the CWA.

NListemaa

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 329 AM EDT Sat Mar 15 2025

At a glance:

- Calm and pleasant weather through the short term.

- A weak cold front on Thursday will bring our next chance for rain,
with a few rumbles of thunder possible.

Generally pleasant conditions expected for the long term. High
temperatures in the mid 40s with overnight lows falling into the mid
40s.

A weak cold front on Thursday will bring our next round of rain and
knock temperatures back down into the 60s before they rebound by the
weekend. The front isn't brining a lot of instability with it, and
while a rumble of thunder is possible, it will mostly be rain and
not even that much. Current guidance puts us at less than a tenth of
an inch and due to the fact that the front looks move through during
the overnight hours, you may not even notice it happens at all.

Great week to spend some time outside!

Vaughn

&&

.AVIATION...
(12Z TAFS)
Issued at 747 AM EDT Sat Mar 15 2025

Line of strong/severe convection expected to impact the airport this
evening. Models have been fairly consistent with the timing.
However, am concerned the models are not catching onto any discrete
storms out ahead of the main line. Have widened the prob groups to
try and capture any convection ahead of the line. Winds will be gusty
out of the southeast today with frequent gusts around 30k-40t
likely. Higher gusts in thunderstorms. Cigs will lower to MVFR with
the onset of precip.

//ATL Confidence...12Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          80  62  75  43 /  10 100  40  10
Atlanta         79  61  72  42 /  20 100  30  10
Blairsville     71  54  67  33 /  30 100  40  20
Cartersville    80  57  71  38 /  30 100  30  10
Columbus        84  62  76  43 /  10 100  30   0
Gainesville     77  61  72  41 /  20 100  40  10
Macon           84  64  78  45 /  10 100  50  10
Rome            80  57  70  37 /  50 100  30  10
Peachtree City  81  60  74  40 /  20 100  30  10
Vidalia         84  67  79  50 /   0 100 100  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for GAZ001>009-011.

Wind Advisory from 11 AM this morning to 5 AM EDT Sunday for
GAZ001>009-011>016-019>025-027-030>039-041>050-052>060-066>072-
078>082-089>095-102>108.

SHORT TERM...NListemaa
LONG TERM....Vaughn
AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 4:29 AM EDT, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
429 AM EDT Sat Mar 15 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-160830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
429 AM EDT Sat Mar 15 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

A Moderate Risk (level 4 of 5) of severe weather is expected in
far west Georgia and an Enhanced Risk (Level 3 of 5) of severe
weather is expected elsewhere across our area between Saturday
afternoon and Sunday morning. All severe weather hazards including
tornadoes, damaging winds, and hail will be possible with
thunderstorms that develop.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

River and Flash Flooding are possible Sunday morning as a result
of heavy rains across northern Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested from Saturday morning through
Sunday morning. Spotters are encouraged to report or relay severe
weather reports to the National Weather Service.

In the hours before

Special weather statement, Mar 15, 7:28 AM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
728 AM EDT Sat Mar 15 2025

GAZ001>003-151200-
Catoosa GA-Walker GA-Dade GA-
728 AM EDT Sat Mar 15 2025

...Strong thunderstorms will impact portions of northwestern Catoosa,
western Walker and Dade Counties through 800 AM EDT...

At 728 AM EDT, a line of strong thunderstorms was along a line
extending from Long Island to near Cooper Heights, and moving
northeast at 50 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rising Fawn, Chickamauga, Lookout Mountain, Lakeview, Fort
Oglethorpe, Cole City, Wildwood, Fairview, Stephensville, Chattanooga
Valley, Chattanooga  Valley, New England, Morganville, Trenton,
Hooker, Cloudland Canyon State Park, Rossville, Cooper Heights, and
Indian Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3499 8515 3461 8541 3478 8557 3498 8560
TIME...MOT...LOC 1128Z 206DEG 45KT 3499 8567 3475 8540

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 15, 8:43 AM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
843 AM EDT Sat Mar 15 2025

GAZ001>003-151315-
Catoosa GA-Walker GA-Dade GA-
843 AM EDT Sat Mar 15 2025

...Strong thunderstorms will impact portions of northwestern Catoosa,
northwestern Walker and Dade Counties through 915 AM EDT...

At 843 AM EDT, a line of strong thunderstorms was along a line
extending from near Cole City to Cloudland Canyon State Park to near
Rising Fawn, and moving northeast at 55 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rising Fawn, Chickamauga, Lookout Mountain, Lakeview, Blue Spring,
Fort Oglethorpe, Cole City, Wildwood, Fairview, Stephensville,
Boynton, Chattanooga Valley, Chattanooga  Valley, New England,
Morganville, Trenton, Hooker, Cloudland Canyon State Park, Rossville,
and Cooper Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3499 8537 3499 8515 3487 8521 3467 8554
      3498 8560
TIME...MOT...LOC 1243Z 239DEG 48KT 3494 8555 3485 8549 3472 8552

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 15, 9:45 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
945 AM EDT Sat Mar 15 2025

GAZ001>003-151415-
Catoosa GA-Walker GA-Dade GA-
945 AM EDT Sat Mar 15 2025

...A strong thunderstorm will impact portions of northwestern
Catoosa, northwestern Walker and southeastern Dade Counties through
1015 AM EDT...

At 945 AM EDT, a strong thunderstorm was over Chickamauga, or 9 miles
west of Ringgold, moving northeast at 45 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Chickamauga, Lakeview, Indian Springs, Graysville, Blue Spring, Fort
Oglethorpe, Fairview, Boynton, Chattanooga Valley, Chattanooga
Valley, Cooper Heights, Rock Spring, Rossville, and Ringgold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3498 8504 3473 8535 3482 8548 3498 8535
      3499 8508
TIME...MOT...LOC 1345Z 225DEG 39KT 3487 8528

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:12 PM EDTWind AdvisoryFFCBanks, Barrow, Bartow, Bibb, Butts, Carroll and 71 more32 hr
Mar 15, 7:28 AM EDTSpecial Weather StatementFFCDade32 min
Mar 15, 8:43 AM EDTSpecial Weather StatementFFCDade32 min
Mar 15, 9:45 AM EDTSpecial Weather StatementFFCCatoosa30 min
Mar 15, 10:31 AM EDTRiver Flood WarningFFCCatoosa25 hr
Mar 15, 10:34 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Mar 15, 10:35 AM EDTRiver Flood WarningFFCDade27 hr

Nearby

River Flood Warnings in Georgia, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.